# SDR SWAA981812

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1126.56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT SKATE ANGLE CHAFED AT BS 1126.56.  REMOVED AND REPLACED PER BOEING SRM.
